acne after medicine HELP

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AlisaCorw
New Member


Date Joined Feb 2017
Total Posts : 1
   Posted 2/20/2017 4:17 AM (GMT -6)   
Hi everyone!

I have a big problem with acne breakouts after antibiotic therapy during angina.
I have never had any problems with acne before - right now I'm in my 20 and I have no idea what to do. I've already visited dermatologist and tried several treatments he prescripted. I used to be very outgoing and right now I'm so insecure that I feel like extrovert caged in the introvert. My bff is trying to help me find something and she came across some curology reviews. It's smoe kind of the acne therapy, but I'm not convinced as I have never ever heard about anyon using that even though those reviews are promising.
Can you recommend me anything I can do to make it vanish? I tested my self for dairy,soy,gluten etc. allergies. Is it possible that there's some bacteria/ virus in my body that is hard to diagnose?
I'm so close to give up and I have never ever thought that some skin problems can cause such a big impact on my self-confidence cry
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 3:35 AM (GMT -6)
There are a total of 2,883,562 posts in 316,414 threads.
View Active Threads


Who's Online
This forum has 157532 registered members. Please welcome our newest member, Fishkeeboy23.
282 Guest(s), 2 Registered Member(s) are currently online.  Details
amandasmile, dbwilco


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer